MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous
Model Number H7493933515060
Medical Device Problem Codes Material Separation (1562); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
Guidezilla? II
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50678107
Report Number2124215-2026-47996
Device Sequence Number5155398
Product Code DQY
UDI-Device Identifier08714729939450
UDI-Public(01)08714729939450(17)270925(10)37542112
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0037542112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight149 LB